| Model Number |
N/A |
| Medical Device Problem Code |
Loss of or Failure to Bond (1068)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
05/25/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The device has not been returned to the manufacturer for evaluation.H3 other text: device not returned for evaluation.
Event or Problem Description
It was reported by the customer that, "tape is not sticking well to the patient." no other information was provided.